Translator Disclaimer
2013 Travelling Wave Solutions for Nonlinear Schrödinger Equation with a Higher-Order Dispersive Term
Rui Cao
Abstr. Appl. Anal. 2013(SI42): 1-7 (2013). DOI: 10.1155/2013/979252

Abstract

A nonlinear Schrödinger equation with a higher-order dispersive term describing the propagation of ultrashort femtosecond pulses in optical fibres is considered and is transformed into a second-order nonlinear ordinary differential equation. We investigate the exact travelling wave solutions of the nonlinear Schrödinger equation using three methods, namely, the auxiliary equation method, the first integral method, and the direct integral method. As a result, Jacobi elliptic function solution, hyperbolic function solution, trigonometric function solution, and rational solution with parameters are obtained successfully. When the parameters are taken as special values, the two known solitary wave solution and periodic wave solution are derived from the solutions obtained. The aim of the paper is to compare the efficiency of the three methods.

Citation

Download Citation

Rui Cao. "Travelling Wave Solutions for Nonlinear Schrödinger Equation with a Higher-Order Dispersive Term." Abstr. Appl. Anal. 2013 (SI42) 1 - 7, 2013. https://doi.org/10.1155/2013/979252

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095551
MathSciNet: MR3121493
Digital Object Identifier: 10.1155/2013/979252

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top